# SDR DXTA2025021902419

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N702QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20801
- Aircraft time: 6,566 hours, 3,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Failed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: WHEN THE MAIN DOOR IS IN THE OPEN POSITION AND WEIGHT IS APPLIED ON THE STEPS, THE DOOR MOVES DOWN FARTHER AND BOTTOMS OUT AND HITS AND RESTS ON THE FUSELAGE. DUE TO DOOR CATCH FAILURE DOOR OVER EXTENDED AND CAME IN CONTACT WITH FUSELAGE REQUESTED THE PLANE BE MOVED INTO THE HANGAR. AFTER THE AIRCRAFT WARMED UP OPS CHECKED DOOR AND DOOR OPERATED AS INTENDED, CONTACTED MCC AND A DECISION WAS MADE TO LUBE DOOR LATCH MECHANISM. GAINED ACCESS TO DOOR MECHANISM AND LUBED DOOR CATCH AS REQUIRED. RETURNED AIRCRAFT BACK TO ORIGINAL CONFIGURATION. OPS CHECKED DOOR MUTIPLE TIMES WITH NO DEFECTS NOTED. ALL WORK DONE IN REF WITH CL-350 AMM 12-22Â·00
